# SDR ASAA2018113067155

- Difficulty date: November 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,714 hours, 5,940 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 1794
- Condition: Failed
- Location: High Stage
- Part time: 79,863 hours, 41,966 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB FROM FL 350 TO FL 370, LEFT DUCT PRESSURE = 46 PSI, RIGHT = 23 PSI, EXCEEDS 20 PSI MAX. DURING CRUISE @ FL 370 RT = 34 LEFT = 43. GROUNDED - YES. FOUND PRSOV FAILED HEALTH CHECK, PRECOOLER CONTROL VALVE FAILED HEALTH CHECK AND HIGH STAGE VALVE FAILED HEALTH CHECK . REMOVED AND REPLACED ALL THREE VALVES PER B737-900 AMM 36-11-04 AND 36-12-02 AND 36-11-07. ALL LEAKS CHECKED GOOD & OPS CHECK GOOD. C/W ETOPS GROUND VERIFICATION PER MM 36-11-00-710-801 GROUND VERIFICATION - SUCCESSFUL.
